# SDR CA041025001

- Difficulty date: October 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 14,256 hours
- Engine: Cont TSIO520EB
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 05411066
- Condition: Unserviceable
- Location: Gear Door
- Component: Idler Bellcrank, Cessna
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR IDLER BELCRANK PN 0541106-6 ON NR 2 MAIN LANDING GEAR, GEAR DOOR CONTROL LOBE FOUND SEVERED RESULTING IN GEAR DOOR HANGING DOWN. UPON INSPECTION OF RT LANDING GEAR SYSTEM FOUND A CRACKED WELD ON THE NR 2 TORQUE TUBE ASSEMBLY RESULTING FROM BINDING CONTROL ROD THAT WAS PREVIOUSLY ATTACHED PN 504510-18 AT THE GEAR DOOR CONTROL LOBE
